if you ate something that is bad...imodium isn't what you should take. But, you could try a bit of pepto or Kaopectate.
If you're taking probiotics, do increase them for the next few nights...I take mine at night, all at once.
make sure you are eating something light on your system, spices are usually accompanied by fat. If you drank a lot of water, that would only concentrate the spices in the fat...
Make sure you're taking your meds...
And yes, I have episodes with diarrhea, but not as often as has happened to you regarding food. You do have inflammation higher in the colon, if it continues, call the doc for stool samples.
Keep us posted.
Hope you feel better soon,
*Heather* Status..Asacol 6 (3 twice daily); enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 4(Natural Factors Protec) bedtime + Primadophilus Reuteri Pearls occasionally
~multi-digestive enzymes as needed
~Ranitidine,Pariet (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!